# SDR SWAA2013061917353

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 36,292 hours, 24,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: D9437
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LOOSE.  SECURED LATCH IAW SIP.
